# SDR ASAA2020021032103

- Difficulty date: January 13, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531114120200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS SURFACE CORROSION AT STA C20 RBL240MM. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT RAIL REF A320 SRM 51-72-11 AND AIRBUS DWG D53111406 ISSUE "B"   PO# 964396.1
